For instance, there have been reports of vincristine causing nerve problems (neuropathy), which may get worse the longer you receive treatment. Make sure your healthcare provider knows if you have a condition affecting your nerves and muscles, as you may need to be monitored more closely or may need a lower vincristine dosage. Also, let your healthcare provider know immediately if you develop signs of nerve problems during treatment, such as:
Numbness, tingling, pricking, or burning sensations in your hands or feet
Joint or muscle pain
Pain in your face, jaw, or head
Dizziness or faintness, especially when rising from a seated or lying position.
(To learn more, click Precautions and Warnings With Vincristine. This resource discusses some of the complications that may occur with this chemotherapy drug and explains what to talk to your healthcare provider about before beginning treatment).
Written by/reviewed by: Kristi Monson, PharmD;Arthur Schoenstadt, MD
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind.
Site users seeking medical advice about their specific situation should consult with their own physician. Click